Panadol Rapid is absorbed twice as fast as normal Panadol tablets and is useful for Headache/Tension headache, Toothache, Cold and Flu symptoms, Migraine headaches, Muscular aches, Arthritis/Osteoarthritis, Backache, period pain.
What else should I know about this product?
Active IngredientsPanadol Rapid contains Paracetamol 500mg, Potassium sorbate, sodium 1.38mg.
DosageThe Adult dose of Panadol Rapid is 2 Caplets every 4 to 6 hours with water up to a maximum of 8 caplets in 24 hours.
WarningsDo not take Panadol Rapid if you are taking other medication containing Paracetamol.
Panadol Rapid is not recommended for Children below the age of 12 Years, except on medical advice.
Panadol Rapid is not intended for prolonged use.
Adverse EffectsAlcohol may reduce metabolism of Panadol and increase Hepatotoxicity in overdose.
Panadol may rarely cause Allergic and Haematological reactions and can cause Liver damage in overdose situations.